MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CR TIB INSERT SLOPE ++, SZ 3.5, 9 MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, CEMENTED, POLYMER/METAL/POLYMER

EXACTECH, INC. LOGIC CR TIB INSERT SLOPE ++, SZ 3.5, 9 MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, CEMENTED, POLYMER/METAL/POLYMER
Model Number LOGIC CR TIB INSERT SLOPE ++, SZ 3.5, 9 MM
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 04/03/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: concomitants: 3622126, 02-010-03-0335 - logic cr femoral cem, right, sz 3.5.3723074, 02-012-45-3535 - lgc tibial fit tray cem sz 3.5f / 3.5t.3777688, 200-02-35 - three peg patella 35mm.Pending investigation.
 
Event or Problem Description
As reported via legal documentation the patient had a right knee replacement on (b)(6) 2015.Approximately 8 years and 3 months after the initial procedure the patient had a right knee revision on (b)(6) 2023.There is no other patient demographic or medical history available.There is no device return.There are no photos or other images of the device provided.No additional information is available.Revision op report on (b)(6) 2023: diagnosis: failed tibial insert right knee.There was significant amount of synovitis and an effusion.There was symmetric wear posteriorly on both the medial and lateral aspect of the insert.There was obvious delamination.It was worse medially than laterally.There was no loosening or any osteolysis.There is no evidence of infection and the joint fluid had a string sign and was also sent out for culture.The patient was then transferred to gurney and taken to the recovery room.No complications.
 
Additional Manufacturer Narrative
Correction- this event is discovered to be a duplicate case and has been reported in mfr #1038671-2023-00979.All new and/or additional information will be submitted in mfr #1038671-2023-00979.

Brand Name
LOGIC CR TIB INSERT SLOPE ++, SZ 3.5, 9 MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, CEMENTED, POLYMER/METAL/POLYMER
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key17443071
Report Number1038671-2023-01839
Device Sequence Number19510960
Product Code JWH
UDI-Device Identifier10885862159311
UDI-Public10885862159311
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/27/2020
Device Model NumberLOGIC CR TIB INSERT SLOPE ++, SZ 3.5, 9 MM
Device Catalogue Number02-012-49-3509
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/03/2023
Supplement Date Received by Manufacturer06/13/2024
Initial Report FDA Received Date08/02/2023
Supplement Report FDA Received Date06/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/27/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient SexMale